2017
Том 69
№ 9

All Issues

Impulse systems with fixed moments of shocks of general position: The structure of the set of moments of the shocks

Trofimchuk E. P., Trofimchuk S. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 3, pp 336-341.

Citation Example: Trofimchuk E. P., Trofimchuk S. I. Impulse systems with fixed moments of shocks of general position: The structure of the set of moments of the shocks  // Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 378–383.

Full text